# SDR EISA99150

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250111
- Condition: Serviceable
- Location: Tail Skid
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAIL SKID WARNING ILLUMINATED IN FLIGHT AND WOULD NOT GO OUT.  COMPLIED WITH EEMP SECTION.  (M)
